# SDR DALA2025020500890

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791459) CORROSION ON SUBTHRESHOLD WEB AT ACB BS795 - BS847 RBL26 WL157. REMOVED AND REPLACED SUBTHRESHOLD WEB AT ACB BS 794 TO BS 847 RBL 26 WL 157 IAW B-737 SRM 51-40-02 AND B737 DWG 146A8340.
